Quasiconformal homeomorphisms on CR 3-manifolds with symmetries.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 49-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__219_2_174757,
author = {Puqi Tang},
title = {Quasiconformal homeomorphisms on {CR} 3-manifolds with symmetries.},
journal = {Mathematische Zeitschrift},
pages = {49--70},
year = {1995},
volume = {219},
number = {2},
zbl = {0823.32010},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174757/}
}
Puqi Tang. Quasiconformal homeomorphisms on CR 3-manifolds with symmetries.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 49-70. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174757/